I am 26 year old male that suffers from PTSD and Anxiety Disorder. I am currently taking Zoloft 50mg 2 times per day and Ativan .5mg in the morning and 1mg at night. I also take Metoprolol .25mg 2 times per day. I have had night terrors relating to my PTSD. Here recently I have been answering phone calls in my sleep and I have been out of character. I have said hateful things to people that I care about. Things that I would not say to them while awake. I am disgusted with myself. I was hateful and acted as if I didn't even want them in my life. This has me so stressed out. I can not control it and that bothers me more than anything. I do not know that I have talked on the phone till somebody tells me. I have been told that my voice doesn't sound like me some of the time and sometimes it sounds as if I am perfectly awake. What is causing this and What should I do?
This is an issue you should bring up with a sleep medicine doctor. There's some evidence that sleep talking, walking and eating may be related to sleep-breathing problems. PTSD can also be aggravated by a sleep-breathing disorder.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.